MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-NEURO ANGIO DRAPE TRAY

Medline Industries, LP MEDLINE; DBD-NEURO ANGIO DRAPE TRAY
Catalog Number DYNJ87924
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that items were put in this pack that the customer did not agree upon as part of the pack.Injection tubing for the power injector is leaking as well.
 
Additional Manufacturer Narrative
The account reported finding incorrect items and leaking tubing.Three cases were received to aid in the investigation; the packs were opened and the tubing was reviewed, visual inspection noted no discrepancies, no cracks, holes or other defects were noted, and water was run through the tubing with no leaking noted at any point.Therefore, the defect reported could not be confirmed with the sample provided.Based on the review of the samples provided, medline was unable to replicate the reported issue of the injection tubing for the power injector leaking, and after reviewing the pack history was not able to determine what components were incorrect within the pack as no changes were noted between the revisions of the pack.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-NEURO ANGIO DRAPE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50592003
Report Number1417592-2026-31798
Device Sequence Number15815297
Product Code OJG
UDI-Device Identifier40198459078829
UDI-Public40198459078829
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ87924
Device Lot Number24IBE711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown